# SDR EIAA9670

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 218-285
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO COMPARTMENT FRAME 362 TO FORWARD BULKHEAD HAS LIGHT SURFACE CORROSION ON FLOOR SUPPORT AT STATION 28R.  REMOVED FLOOR SUPPORT, FABRICATED AND INSTALLED REPLACEMENT CHANNEL LE IAW SRM 51-30-2 FROM STATION 218 TO 285, FROM AREA 285 TO 362.  REMOVED CORROSION IAW SRM 51-10-3, AREA FROM STATION 285 TO 362 WITHIN LIMITS.  (M)
